# SDR SWIA200413119

- Difficulty date: March 17, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 19,217 hours, 27,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FORWARD INBOARD FRAME CRACKED AT BACKSTOP BRACKET SUPPORT.  DISCOVERED DURING C-CHECK INSPECTION.  NEW FRAME INSTALLED IAW SRM120 51-10-02 PG 3 SEC 3A.
